# SDR AWXA9800244

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

AIRCRAFT DECOMPRESSED AT 23,000 FT, STANDBY AND MAIN DID NOT WORK AS OUT FLOW VALVE STAYED IN CLOSE POSITION FLT ATTENDANTS IN REAR OF A/C HEARD A LOUD NOISE SHORTLY BEFORE MASK DROPPED SUSPECT LOUD NOISE THAT WAS HEARD WAS OUTFLOW VALVE OPEN.  PERFORMED PRESSURIZATION INTEGRITY CHECK AS PER AMERICA WEST CARD F1B21006.  NO EVIDENCE OF LEAKS WERE NOTED A/C TOOK 135 SEC TO BLEED DOWN FROM 4.0 TO 2.5 PSI.  NO ANOMALIES WERE NOTICED PRESSURIZATION INDICATION WAS NORMAL A/C OK FOR SERVICE.
